English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On deformed double current algebras for simple Lie algebras

MPS-Authors
/persons/resource/persons236478

Yang,  Yaping
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Guay_On deformed_oa_2017.pdf
(Any fulltext), 337KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Guay, N., & Yang, Y. (2017). On deformed double current algebras for simple Lie algebras. Mathematical Research Letters, 24(5), 1307-1384. doi:10.4310/MRL.2017.v24.n5.a4.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0C5E-7
Abstract
There is no abstract available